About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 306583, 14 pages
http://dx.doi.org/10.1155/2012/306583
Research Article

New LMI-Based Conditions on Neural Networks of Neutral Type with Discrete Interval Delays and General Activation Functions

1School of Mechanical and Electronic Engineering, East China Institute of Technology, Nanchang 330013, China
2Science and Technology on UAV Laboratory, Northwestern Polytechnical University, Xi'an 710072, China

Received 23 August 2012; Accepted 6 October 2012

Academic Editor: Sabri Arik

Copyright © 2012 Guoquan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The stability analysis of global asymptotic stability of neural networks of neutral type with both discrete interval delays and general activation functions is discussed. New delay-dependent conditions are obtained by using more general Lyapunov-Krasovskii functionals. Meanwhile, these conditions are expressed in terms of a linear matrix inequality (LMI) and can be verified using the MATLAB LMI toolbox. Numerical examples are used to illustrate the effectiveness of the proposed approach.